# SDR ERAA076677

- Difficulty date: October 11, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 10,894 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 412010145103
- Part serial: 2255
- Condition: Separated
- Location: Main Rotor
- Part time: 225 hours, 125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPERATED, UNABLE TO BALANCE MAIN ROTOR.    ACTION TAKEN:  RETIRED & SCRAPPED BOTN DAMPER SETS IAW 412 CR&O.  THIS INFORMATION FOR FAA SDR.
